Control of discrete-time systems with actuator non-linearities: An LMI approach

Haizhou Pan, Vikram Kapila

Research output: Contribution to journalArticle

Abstract

This paper considers the problem of stabilization of discrete-time systems with actuator non-linearities. Specifically, full-state feedback and dynamic, output feedback control designs for discrete-time systems with time-varying, sector-bounded, input non-linearities are addressed. The proposed framework is based on a linear matrix inequality approach and directly accounts for robust stability and robust performance over the class of actuator non-linearities. Furthermore, it is directly applicable to actuator saturation control and provides state feedback and dynamic, output feedback controllers with guaranteed domains of attraction. The effectiveness of the approach is illustrated by two numerical examples.

Original languageEnglish (US)
Pages (from-to)777-788
Number of pages12
JournalInternational Journal of Systems Science
Volume33
Issue number9
DOIs
StatePublished - Jul 11 2002

Fingerprint

LMI Approach
Discrete-time Systems
Actuator
Dynamic Output Feedback
Actuators
Nonlinearity
State feedback
State Feedback
Actuator Saturation
Output Feedback Control
Robust Performance
Domain of Attraction
Robust Stability
Linear matrix inequalities
Control Design
Feedback control
Matrix Inequality
Linear Inequalities
Time-varying
Sector

ASJC Scopus subject areas

  • Computational Theory and Mathematics
  • Management Science and Operations Research
  • Control and Systems Engineering
  • Theoretical Computer Science

Cite this

Control of discrete-time systems with actuator non-linearities : An LMI approach. / Pan, Haizhou; Kapila, Vikram.

In: International Journal of Systems Science, Vol. 33, No. 9, 11.07.2002, p. 777-788.

Research output: Contribution to journalArticle

@article{f299ad25a0e041269e736bff6b19c113,
title = "Control of discrete-time systems with actuator non-linearities: An LMI approach",
abstract = "This paper considers the problem of stabilization of discrete-time systems with actuator non-linearities. Specifically, full-state feedback and dynamic, output feedback control designs for discrete-time systems with time-varying, sector-bounded, input non-linearities are addressed. The proposed framework is based on a linear matrix inequality approach and directly accounts for robust stability and robust performance over the class of actuator non-linearities. Furthermore, it is directly applicable to actuator saturation control and provides state feedback and dynamic, output feedback controllers with guaranteed domains of attraction. The effectiveness of the approach is illustrated by two numerical examples.",
author = "Haizhou Pan and Vikram Kapila",
year = "2002",
month = "7",
day = "11",
doi = "10.1080/00207720210136676",
language = "English (US)",
volume = "33",
pages = "777--788",
journal = "International Journal of Systems Science",
issn = "0020-7721",
publisher = "Taylor and Francis Ltd.",
number = "9",

}

TY - JOUR

T1 - Control of discrete-time systems with actuator non-linearities

T2 - An LMI approach

AU - Pan, Haizhou

AU - Kapila, Vikram

PY - 2002/7/11

Y1 - 2002/7/11

N2 - This paper considers the problem of stabilization of discrete-time systems with actuator non-linearities. Specifically, full-state feedback and dynamic, output feedback control designs for discrete-time systems with time-varying, sector-bounded, input non-linearities are addressed. The proposed framework is based on a linear matrix inequality approach and directly accounts for robust stability and robust performance over the class of actuator non-linearities. Furthermore, it is directly applicable to actuator saturation control and provides state feedback and dynamic, output feedback controllers with guaranteed domains of attraction. The effectiveness of the approach is illustrated by two numerical examples.

AB - This paper considers the problem of stabilization of discrete-time systems with actuator non-linearities. Specifically, full-state feedback and dynamic, output feedback control designs for discrete-time systems with time-varying, sector-bounded, input non-linearities are addressed. The proposed framework is based on a linear matrix inequality approach and directly accounts for robust stability and robust performance over the class of actuator non-linearities. Furthermore, it is directly applicable to actuator saturation control and provides state feedback and dynamic, output feedback controllers with guaranteed domains of attraction. The effectiveness of the approach is illustrated by two numerical examples.

UR - http://www.scopus.com/inward/record.url?scp=0037063249&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0037063249&partnerID=8YFLogxK

U2 - 10.1080/00207720210136676

DO - 10.1080/00207720210136676

M3 - Article

AN - SCOPUS:0037063249

VL - 33

SP - 777

EP - 788

JO - International Journal of Systems Science

JF - International Journal of Systems Science

SN - 0020-7721

IS - 9

ER -